# SDR N6WA2016071602

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 19,917 hours, 13,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.    INSPECTED DOOR  AND FOUND NO ABNORMALITIES.  DOOR OPS CHECKED GOOD IAW AMM 52-11-00.  OK FOR SERVICE AT THIS TIME
